Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 219, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 25, 2015, 6:15 AM EST for Heard County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2015, 6:15 AM EST (11:15 UTC)
- Expired
- Dec 26, 2015, 6:15 AM EST
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Heard County, GA
The radar
The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point New River at GA 100 near Franklin (NRVG1). The gauge peaked at 12.04 ft at Dec 25, 2015, 7:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02338660, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
756 WGUS42 KFFC 251115 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 AM EST FRI DEC 25 2015 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... New River near Franklin affecting Heard County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC149-260115- /O.NEW.KFFC.FL.W.0219.151225T1115Z-000000T0000Z/ /NRVG1.1.ER.151225T1100Z.151225T1100Z.000000T0000Z.NO/ 615 AM EST FRI DEC 25 2015 The National Weather Service in Peachtree City has issued a * Flood Warning for The New River near Franklin. * From this morning until further notice. * At 6 AM Friday the stage was 12 feet...and rising. * Flood stage is 12 feet. * At 12 feet...Flood stage is reached. Minor flooding begins in the woodlands and wetlands along the river upstream and downstream from the gage on Georgia Highway 100. && LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501 $$
1 follow-up statement
044 WGUS82 KFFC 251630 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1129 AM EST FRI DEC 25 2015 ...The Flood Warning is cancelled for the following rivers in Georgia... New River near Franklin affecting Heard County GAC149-251659- /O.CAN.KFFC.FL.W.0219.000000T0000Z-151225T1629Z/ /NRVG1.1.ER.151225T1100Z.151225T1330Z.151225T1430Z.NO/ 1129 AM EST FRI DEC 25 2015 The Flood Warning is cancelled for The New River near Franklin. * This takes affect immediately. * At 11AM Friday the stage was 11.9 feet...and falling. * Flood stage is 12 feet. * The river will continue to fall. * At 12 feet...Flood stage is reached. Minor flooding begins in the woodlands and wetlands along the river upstream and downstream from the gage on Georgia Highway 100. && LAT...LON 3330 8499 3329 8491 3322 8489 3320 8499 3326 8501 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 4:56 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Dec 25, 4:56 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 AM EST FRI DEC 25 2015
.SHORT TERM /TODAY THROUGH SATURDAY/...
RAIN AND SCATTERED THUNDERSTORMS HAVE BEEN SLOWLY DRIFTING TO THE
NORTH OVERNIGHT...BUT STILL HAVE HAD QUITE A BIT OF ADDITIONAL
RAIN FOR PORTIONS OF CENTRAL AND NORTH GA. GRADUAL NORTHWARD
DRIFT SHOULD CONTINUE DURING THE DAY AS SOUTHERLY FLOW INCREASES
AHEAD OF DEEPENING WESTERN UPPER TROUGH. HOWEVER MUCH OF THE AREA
SHOULD SEE MORE RAIN TODAY WITH THE LOWEST CHANCES FOR THE EAST
CENTRAL CORNER. A FEW STORMS COULD AGAIN BECOME STRONG TO SEVERE
TODAY AS WE REMAIN IN A MOIST AND UNSTABLE AIR MASS WITH MODERATE
SHEAR. BY SATURDAY THE MOST SIGNIFICANT RAIN SHOULD BE ALONG THE
SURFACE IN THE VICINITY OF THE TN AND OH VALLEY AREAS. HAVE
INCLUDED ONLY CHANCE OR SLIGHT CHANCE ACROSS THE NORTH HALF FOR
SATURDAY. CONTINUED WARM THROUGH THE SHORT TERM.
41
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS IN GENERAL AGREEMENT FOR THE LONG TERM. STRONG LOW PRESSURE
DEVELOPING THE THE WESTERN GULF FORECAST TO MOVE NORTHEAST INTO
THE MID MS VALLEY BY THE FIRST OF THE WEEK...CONTINUING INTO THE
GREAT LAKES BY MID WEEK. THIS SHOULD EVENTUALLY PUSH A COLD FRONT
INTO CENTRAL GA BY EARLY TUESDAY WITH SOME DRYING MAINLY NORTH.
HOWEVER MOISTURE RETURNS BY THE END OF THE PERIOD AS THE STALLED
FRONT BEGINS TO DRIFT BACK NORTH. SOME COOLER TEMPERATURES IN
STORE TOWARD THE END OF THE PERIOD.
41
&&
.CLIMATE...
RECORDS FOR 12-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1982 22 1983 61 1982 3 1983
1955
KATL 72 1987 17 1983 59 1982 0 1983
1889
KMCN 78 1982 25 1983 61 1982 7 1983
1932
KCSG 76 1982 24 1983 60 1982 8 1983
1964
RECORDS FOR 12-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 74 1964 30 1980 61 1987 9 1983
1928
KATL 72 1987 26 1935 61 1987 5 1983
KMCN 77 1987 33 1902 61 1987 9 1983
1982 1964
KCSG 80 1987 33 1983 64 1987 10 1983
RECORDS FOR 12-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1971 33 1917 56 1982 11 1935
KATL 71 1982 27 1892 58 1982 12 1925
1889
KMCN 78 1987 35 1902 61 1987 17 1902
KCSG 75 2008 43 1948 61 1987 23 1985
1982
RECORDS FOR 12-28
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
1954 1977
&&
AVIATION...
06Z UPDATE...
IFR TO POTENTIAL LIFR CONDITIONS ACROSS THE TAF SITES OVERNIGHT.
SWATH OF SHRA AND EMBEDDED THUNDERSTORMS SHOULD SLOWLY LIFT
NORTHWARD BUT MAINTAIN ACROSS MAJORITY OF SITES UNTIL LATE
MORNING...THEN GRADUALLY LIFT NORTHWARD. COULD HAVE A NEED TO
EXTEND TEMPOS FOR TS LATER. WINDS GENERALLY SSE TO SSW BUT SHOULD
STAY MOSTLY ON SSW SIDE FOR KATL AND NEARBY SITES. COULD SEE FOG
DEVELOP PRIMARILY ACROSS SOUTHERN SITES OVERNIGHT SO WILL NEED TO
WATCH FOR POSSIBLY LOWER VSBYS LATER.
//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON ALL ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 62 74 61 / 60 30 20 20
ATLANTA 75 64 74 63 / 60 30 20 20
BLAIRSVILLE 71 62 70 60 / 80 50 30 40
CARTERSVILLE 74 63 74 63 / 70 40 30 30
COLUMBUS 78 64 78 63 / 30 20 10 10
GAINESVILLE 72 63 71 61 / 70 40 20 20
MACON 78 62 78 61 / 20 20 5 10
ROME 74 63 74 62 / 80 50 30 30
PEACHTREE CITY 75 62 75 60 / 60 30 20 20
VIDALIA 81 64 80 63 / 10 10 10 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
&&
SHORT TERM...41
LONG TERM....41
AVIATION...41Hazardous weather outlook, Dec 25, 5:56 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 AM EST FRI DEC 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 556 AM EST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...SEVERE THUNDERSTORMS POSSIBLE TODAY INTO TONIGHT... A BAND OF RAIN AND TRAINING THUNDERSTORMS EXTENDED MAINLY NORTH OF LAGRANGE TO MONTICELLO SHOULD CONTINUE TO BRING SIGNIFICANT FLOODING POTENTIAL TO THE AREA TODAY. THIS AREA OF RAIN SHOULD GRADUALLY DRIFT NORTHWARD DURING THE DAY BECOMING MORE CONCENTRATED IN NORTH GEORGIA LATER TODAY AND THIS EVENING. ONGOING FLOODING OF RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM RUNOFF AND PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE STORMS WITH DAMAGING WINDS...SMALL HAIL...OR BRIEF TORNADOES ARE POSSIBLE TODAY INTO THIS EVENING...MAINLY ACROSS NORTH AND WEST GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE AREA BY SATURDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND STREAMS COULD REMAIN IN FLOOD THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 25, 3:30 AM EST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 AM EST FRI DEC 25 2015
GAZ058-070-071-250915-
BUTTS GA-LAMAR GA-MONROE GA-
330 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BUTTS...LAMAR AND
NORTHWESTERN MONROE COUNTIES UNTIL 415 AM EST...
AT 327 AM EST...A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL WAS
CENTERED NEAR BARNESVILLE...MOVING EAST AT 25 MPH. RAINFALL RATES
WILL APPROACH 2 INCHES PER HOUR. A FLOOD WARNING REMAINS IN EFFECT
FOR MUCH OF THE AREA.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...FORSYTH...MILNER...ALDORA...COLLIER...BLOUNT...CHAPPEL
MILL...REDBONE...JOHNSTONVILLE...GOGGINS...HIGH FALLS STATE PARK...
LIBERTY HILL...PIEDMONT AND BRENT.
LAT...LON 3304 8425 3316 8425 3318 8419 3318 8413
3320 8412 3325 8400 3315 8385 3300 8391
3297 8412 3299 8412 3299 8424 3304 8426
TIME...MOT...LOC 0827Z 247DEG 21KT 3304 8419Special weather statement, Dec 25, 3:33 AM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 AM EST FRI DEC 25 2015
GAZ066-078-250915-
HARRIS GA-TROUP GA-
333 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND TROUP
COUNTIES UNTIL 415 AM EST...
AT 330 AM EST...A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL WAS
CENTERED JUST NORTHWEST OF WEST POINT...OR 12 MILES SOUTHWEST OF
LAGRANGE...MOVING NORTHEAST AT 25 MPH. RAINFALL RATES ASSOCIATED WITH
THIS STORM WILL EXCEED 1 TO 1.5 INCHES PER HOUR. A FLASH FLOOD WARNING
REMAINS IN EFFECT FOR MUCH OF THE AREA.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...WEST POINT...HARRISONVILLE...BAUGHS CROSSROADS...JONES
CROSSROADS...BIG SPRINGS...ROCKY POINT...HILLCREST...MOUNTVILLE...
ABBOTTSFORD...WARES CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT
HEIGHTS...CANNONVILLE...SMITHS CROSSROAD...LONG CANE AND SOUTHERN
HARBOR.
LAT...LON 3319 8499 3304 8487 3288 8490 3282 8517
3283 8517 3285 8515 3286 8519 3308 8523
TIME...MOT...LOC 0830Z 240DEG 22KT 3289 8523Special weather statement, Dec 25, 4:43 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 AM EST FRI DEC 25 2015
GAZ001>003-251030-
DADE GA-CATOOSA GA-WALKER GA-
443 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DADE...CATOOSA AND
WALKER COUNTIES UNTIL 530 AM EST...
AT 441 AM EST...A STRONG THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED 10
MILES SOUTHWEST OF RISING FAWN. ANOTHER STRONG STORM WITH HEAVY RAINFALL WAS
LOCATED 5 MILES NORTHWEST OF RINGGOLD...BOTH MOVING NORTHEAST AT 50 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAFAYETTE...RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...LA FAYETTE...
RISING FAWN...GRAYSVILLE...BLUE SPRING...BOYNTON...NOBLE...CLOUDLAND
CANYON STATE PARK...COOPER HEIGHTS...BEAUMONT...ROCK SPRING...INDIAN
SPRINGS...LINWOOD...FAIRVIEW...WOOD STATION...EAST RIDGE AND APISON.
LAT...LON 3497 8498 3497 8500 3492 8501 3491 8502
3488 8501 3486 8503 3486 8506 3482 8506
3482 8513 3473 8517 3463 8554 3481 8557
3499 8521 3499 8498
TIME...MOT...LOC 0941Z 241DEG 45KT 3469 8555Special weather statement, Dec 25, 5:51 AM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EST FRI DEC 25 2015
GAZ001>003-251130-
DADE GA-CATOOSA GA-WALKER GA-
551 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...NORTHWESTERN CATOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 630 AM EST...
AT 551 AM EST...A STRONG THUNDERSTORM WAS NEAR IDER...OR 10 MILES
SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 50 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...FORT OGLETHORPE...ROSSVILLE...LOOKOUT MOUNTAIN...RISING
FAWN...LAKEVIEW...CHATTANOOGA VALLEY...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW...
STEPHENSVILLE...COLE CITY...INDIAN SPRINGS AND EAST RIDGE.
LAT...LON 3472 8555 3495 8560 3498 8556 3499 8513
TIME...MOT...LOC 1051Z 228DEG 52KT 3478 8565Special weather statement, Dec 25, 5:57 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EST FRI DEC 25 2015
GAZ055-057-251145-
HENRY GA-CLAYTON GA-
557 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND CLAYTON COUNTIES UNTIL
645 AM EST...
AT 557 AM EST...A STRONG THUNDERSTORM WAS OVER SUNNY SIDE...OR 8
MILES NORTHWEST OF GRIFFIN...MOVING NORTHEAST AT 25 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...
LOVEJOY...LUELLA...IRONDALE...ATLANTA MOTOR SPEEDWAY...EAGLES
LANDING...BONANZA...FLIPPEN...JW SMITH RESERVOIR...BLACKSVILLE...
OLA...KELLEYTOWN AND LAKE SPIVEY.
LAT...LON 3361 8416 3356 8413 3357 8411 3354 8405
3352 8405 3352 8404 3349 8403 3348 8395
3345 8392 3342 8397 3333 8419 3334 8425
3335 8425 3335 8439 3341 8439 3344 8440
3345 8439 3348 8439 3350 8442 3353 8443
TIME...MOT...LOC 1057Z 233DEG 21KT 3335 8434The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:04 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 41 min |
| Dec 24, 7:32 PM EST | Special Weather Statement | FFC | Fayette | 43 min |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | Coweta, Fayette | 24 hr |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 24, 7:48 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 42 min |
| Dec 24, 8:19 PM EST | Flash Flood Warning | FFC | Chattahoochee, Stewart | 6 hr |
| Dec 24, 8:35 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 55 min |
| Dec 24, 9:15 PM EST | River Flood Warning | FFC | Floyd | 12 days |
| Dec 24, 9:27 PM EST | Special Weather Statement | FFC | Macon, Marion, Schley | 63 min |
| Dec 24, 9:35 PM EST | River Flood Warning | FFC | Dade | 70 hr |
| Dec 24, 9:45 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 45 min |
| Dec 24, 10:02 PM EST | River Flood Warning | FFC | Douglas, Fulton | 24 hr |
| Dec 24, 10:15 PM EST | River Flood Warning | FFC | Cobb, Douglas | 49 hr |
| Dec 24, 10:23 PM EST | River Flood Warning | FFC | Newton, Rockdale | 48 hr |
| Dec 24, 10:30 PM EST | Special Weather Statement | FFC | Peach | 30 min |
| Dec 24, 10:32 PM EST | Special Weather Statement | FFC | Peach | 43 min |
| Dec 24, 11:07 PM EST | River Flood Warning | FFC | Gordon | 11 days |
| Dec 24, 11:14 PM EST | Special Weather Statement | FFC | Bibb | 46 min |
| Dec 24, 11:51 PM EST | River Flood Warning | FFC | Gordon | 57 hr |
| Dec 25, 12:03 AM EST | Special Weather Statement | FFC | Muscogee | 42 min |
| Dec 25, 1:02 AM EST | Areal Flood Warning | FFC | Coweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more | 9 hr |
| Dec 25, 1:35 AM EST | River Flood Warning | FFC | Meriwether, Pike | 69 hr |
| Dec 25, 2:08 AM EST | Flash Flood Warning | FFC | Harris, Meriwether, Talbot, Troup | 6 hr |
| Dec 25, 3:24 AM EST | River Flood Warning | FFC | Gordon | 62 hr |
| Dec 25, 3:30 AM EST | Special Weather Statement | FFC | Lamar, Monroe | 45 min |
| Dec 25, 3:33 AM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 25, 4:43 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 47 min |
| Dec 25, 5:51 AM EST | Special Weather Statement | FFC | Dade | 39 min |
| Dec 25, 5:57 AM EST | Special Weather Statement | FFC | Henry | 48 min |
| Dec 25, 6:11 AM EST | River Flood Warning | FFC | Newton | 3 days |
| Dec 25, 6:19 AM EST | River Flood Warning | FFC | Jones, Monroe | 64 hr |
| Dec 25, 6:23 AM EST | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Dec 25, 6:28 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 47 min |
| Dec 25, 7:44 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 61 min |
| Dec 25, 8:19 AM EST | River Flood Warning | FFC | Heard | 38 hr |
| Dec 25, 8:39 AM EST | Special Weather Statement | FFC | Murray | 21 min |
| Dec 25, 9:20 AM EST | Special Weather Statement | FFC | Dade | 55 min |
| Dec 25, 9:27 AM EST | Dense Fog Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more | 3 hr |
| Dec 25, 9:32 AM EST | River Flood Warning | FFC | Catoosa | 5 days |
| Dec 25, 9:36 AM EST | River Flood Warning | FFC | Floyd | 14 days |
| Dec 25, 9:53 AM EST | River Flood Warning | FFC | Newton | 60 hr |
| Dec 25, 10:19 AM EST | Special Weather Statement | FFC | Dade | 71 min |
| Dec 25, 10:35 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 70 min |
| Dec 25, 10:44 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 46 min |
| Dec 25, 11:31 AM EST | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 44 min |
| Dec 25, 11:35 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 3 hr |
| Dec 25, 11:48 AM EST | Flash Flood Warning | FFC | Murray, Whitfield | 3 hr |
| Dec 25, 11:51 AM EST | Special Weather Statement | FFC | Chattooga | 39 min |
| Dec 25, 11:56 AM EST | River Flood Warning | FFC | Newton, Walton | 25 hr |
| Dec 25, 12:06 PM EST | Flash Flood Warning | FFC | Chattooga | 3 hr |
| Dec 25, 12:12 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 48 min |
| Dec 25, 12:23 PM EST | Flash Flood Warning | FFC | Fannin, Gilmer | 3 hr |
| Dec 25, 12:48 PM EST | Special Weather Statement | FFC | Towns, Union | 57 min |
| Dec 25, 12:59 PM EST | Flash Flood Warning | FFC | Floyd, Gordon | 3 hr |
| Dec 25, 1:12 PM EST | River Flood Warning | FFC | Whitfield | 24 hr |
| Dec 25, 1:13 PM EST | Flash Flood Warning | FFC | Towns, Union | 3 hr |
| Dec 25, 1:29 PM EST | River Flood Warning | FFC | Jefferson, Washington | 27 hr |
| Dec 25, 2:28 PM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Dec 25, 2:34 PM EST | River Flood Warning | FFC | Floyd | 8 days |
| Dec 25, 2:41 PM EST | Flash Flood Warning | FFC | Murray, Whitfield | 6 hr |
| Dec 25, 2:54 PM EST | Flash Flood Warning | FFC | Chattooga | 6 hr |
| Dec 25, 3:03 PM EST | Flash Flood Warning | FFC | Fannin, Gilmer | 6 hr |
| Dec 25, 4:26 PM EST | Areal Flood Warning | FFC | Floyd, Gordon | 6 hr |
| Dec 25, 5:10 PM EST | River Flood Warning | FFC | Murray | 24 hr |
| Dec 25, 5:10 PM EST | River Flood Warning | FFC | Gordon | 7 days |
| Dec 25, 6:14 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 6 days |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.